Non-parametric uncertainty-based MDO for limited and discrete data

Title
Non-parametric uncertainty-based MDO for limited and discrete data
Authors
이태희
Issue Date
2015-02
Publisher
KSDO
Citation
, Page. 1-1
URI
http://hdl.handle.net/20.500.11754/22141
Appears in Collections:
COLLEGE OF ENGINEERING[S](공과대학) > DEPARTMENT OF AUTOMOTIVE ENGINEERING(미래자동차공학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE